# SDR SWIA202053911

- Difficulty date: September 21, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP ON LBL 27.00 IS CORRODED AROUND NUTPLATES ON THE INBOARD AND OUTBOARD EDGES BETWEEN FS 574.00 AND FS 621.00.  C-CHECK RO 11/11/2020.  REMOVED UNSERVICEABLE FLOORBEAM CAP ON LBL 27.00 BETWEEN FS 574.00 AND FS 621.00 AND INSTALLED SERVICEABLE FLOORBEAM CAP ON LBL 27.00 BETWEEN FS 574.00 AND FS 621.00, IAW CRJ200 SRM.  NO WEIGHT AND BALANCE CHANGE, M-337 AND TASK CARD ATTACHED.
